Construction of Orbits Asymptotic to a Periodic Orbit

André Deprit, Jacques Henrard

Research output: Contribution to journalArticle

LanguageEnglish
Pages308-316
Number of pages9
JournalAstronomical Journal
Volume74
Publication statusPublished - 1969

Cite this

@article{5937a29cd7724261bc662c50c356f987,
title = "Construction of Orbits Asymptotic to a Periodic Orbit",
author = "Andr{\'e} Deprit and Jacques Henrard",
year = "1969",
language = "English",
volume = "74",
pages = "308--316",
journal = "Astronomical Journal",
issn = "0004-6256",
publisher = "IOP Publishing Ltd.",

}

Construction of Orbits Asymptotic to a Periodic Orbit. / Deprit, André; Henrard, Jacques.

In: Astronomical Journal, Vol. 74, 1969, p. 308-316.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Construction of Orbits Asymptotic to a Periodic Orbit

AU - Deprit, André

AU - Henrard, Jacques

PY - 1969

Y1 - 1969

M3 - Article

VL - 74

SP - 308

EP - 316

JO - Astronomical Journal

T2 - Astronomical Journal

JF - Astronomical Journal

SN - 0004-6256

ER -